# SDR KY7A/09/D3240

- Difficulty date: February 16, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N62Z
- Make and model: Swrngn SA226TC
- Aircraft serial: TC237
- Aircraft time: 31,456 hours, 51,240 cycles
- Engine: Garrtt TPE33110UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Part number: 39423091
- Part serial: 8762C
- Condition: Intermittent
- Location: Lt Engine
- Part time: 75 hours, 114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FUEL SHUTOFF INTERMITTENT ACTIVATION CAUSING FLAMEOUT ON LEFT ENGINE.
